MathSciNet Relay Station
MathSciNet bibliographic data
MR673349 60K05
Kartashov, N. V. Equivalence of uniform renewal theorems and their criteria. (Russian) Teor. Veroyatnost. i Mat. Statist. 27 (1982), 51–60, 158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement